RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2018, Volume 10, Issue 2, Pages 30–42 (Mi ufa425)  

Perturbation of second order nonlinear equation by delta-like potential

T. R. Gadyl'shina, F. Kh. Mukminovb

a Ufa State Aviation Technical University, Karl Marx str. 12, 450008, Ufa, Russia
b Institute of Mathematics, Ufa Federal Research Center, RAS, Chernyshevsky str. 112, 450008, Ufa, Russia

Abstract: We consider boundary value problems for one-dimensional second order quasilinear equation on bounded and unbounded intervals $I$ of the real axis. The equation perturbed by the delta-shaped potential $\varepsilon^{-1}Q(\varepsilon^{-1}x)$, where $Q(\xi)$ is a compactly supported function, $0<\varepsilon\ll1$. The mean value of $<Q>$ can be negative, but it is assumed to be bounded from below $<Q>\ge-m_0$. The number $m_0$ is defined in terms of coefficients of the equation. We study the convergence rate of the solution of the perturbed problem $ u^\varepsilon $ to the solution of the limit problem $ u_0 $ as the parameter $ \varepsilon $ tends to zero. In the case of a bounded interval $I$, the estimate of the form $|u^\varepsilon(x)-u_0(x)|<C\varepsilon$ is established. As the interval $I$ is unbounded, we prove a weaker estimate $|u^\varepsilon(x)-u_0(x) / <C\varepsilon^{1/2}$. The estimates are proved by using original cut-off functions as trial functions. For simplicity, the proof of the existence of solutions to perturbed and limiting problems are made by the method of contracting mappings. The disadvantage of this approach, as it is known, is the smallness of the nonlinearities in the equation. We consider the cases of the Dirichlet, Neumann and Robin condition.

Keywords: second order nonlinear equation, delta-like potential, small parameter.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07920_a
The work is supported by RFBR (grant no. 15-01-07920a).


Full text: PDF file (456 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2018, 10:2, 31–43 (PDF, 379 kB); https://doi.org/10.13108/2018-10-2-31

Bibliographic databases:

UDC: 517.927.2:517.928
MSC: 34E15
Received: 16.09.2017

Citation: T. R. Gadyl'shin, F. Kh. Mukminov, “Perturbation of second order nonlinear equation by delta-like potential”, Ufimsk. Mat. Zh., 10:2 (2018), 30–42; Ufa Math. J., 10:2 (2018), 31–43

Citation in format AMSBIB
\Bibitem{GadMuk18}
\by T.~R.~Gadyl'shin, F.~Kh.~Mukminov
\paper Perturbation of second order nonlinear equation by delta-like potential
\jour Ufimsk. Mat. Zh.
\yr 2018
\vol 10
\issue 2
\pages 30--42
\mathnet{http://mi.mathnet.ru/ufa425}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 2
\pages 31--43
\crossref{https://doi.org/10.13108/2018-10-2-31}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438890500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048493075}


Linking options:
  • http://mi.mathnet.ru/eng/ufa425
  • http://mi.mathnet.ru/eng/ufa/v10/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:154
    Full text:61
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020